# SDR SWAA2024112671887

- Difficulty date: November 25, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 66,663 hours, 36,525 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Counter
- Condition: Smoke
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE COMING FROM FO TRIP COUNTER ON YOKE<[01] C/W SMOKE IN CABIN INSP 05-51-56 AMM ONLY FOUND KNOWN CAUSE F/O YOKE CONTROL WHEEL COUNTER PREVIOUSLY INSTALLED RE: LOG PAGE 2536168 R&R CONTROL WHEEL COUNTER PER AMM 33-11-00
